Ask a doctor

Why Do I Still Have Red Dots and Can See Exactly Where Botox Was Injected Near Crows Feet? In This Permanent?

Some of 4 out of the 6 injection sites are still visible after 24 hrs. All the literature states they should resolve in redness after a few hrs. Is this permanent damage? Am I still in the normal time frame? Even if they hit a blood vessel , will this resolve on it's own?

Doctor Answers (11)

Botox dots at injection sites

+2

Most likely petechiae, or fine bruising.  It will resolve in a few days.  Not to worry.  In the future be sure to be off of those medications that make you prone to bleeding, such as aspirin, ibuprofen or other anti-inflammatory agents for 7-10 days, unless you are taking these agents for a potential life-threatening condition, such as heart disease or stroke prevention.  It is probably best to take your chances with bruising.

Las Vegas Dermatologist
5.0 out of 5 stars 1 review

Bruising after Botox injection

+2

You are probably describing a bruise from the injections and should resolve over the next week. To avoid the bruising in the future avoid any NSAIDS, alcohol and other factors that may reduce the ability of the body to creat a blood clot. Also icing the area before maybe helpful.

 

Good luck!

Web reference: http://www.talroudnerplasticsurgery.com/botox.php

Coral Gables Plastic Surgeon
5.0 out of 5 stars 75 reviews

Tiny red dots after Botox injections will resolve completely in a few days.

+2
Tiny red dots after Botox injections will resolve completely in a few days. They may happen occasionally after the injection. They represent very small points of entry into the skin of the tiny needles used for Botox injections. They are not permanent and will disappear completely.
Miami Dermatologic Surgeon
5.0 out of 5 stars 12 reviews

Injection sites from Botox

+2

Sometimes the sites where the needles went in for the Botox injections can stay for a few days. This usually resolves.

Manhattan Plastic Surgeon
4.5 out of 5 stars 14 reviews

Visible injection sites after Botox one day ago

+2

These will resolve.  There may have been a few red blood cells that spilled out when you had your injections.  They take about a week to go away.  Botox injections are done through tiny needles that do not leave scars.

Short Hills Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Red dots after Botox

+2

You will be OK. These are small bruises that can occur after an injection. They will go away after a few days at worse. Try to avoid anti-inflammatories such as Aspirin and Ibuprophen, Vitamin E,ginko, fish oil and flax seed for 10 days prior to a procedure. the products can increase your bruising tendancy.

Houston Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

Red dots 24 hours after Botox injection will go away completely!

+2

Perhaps you had taken an aspirin or ibuprofen within two weeks before your Botox injections. But even if not, these tiny needle stick sites are simply microbruises that will reabsorb just as a larger bruise does, only quicker. Even an occasional hit of a larger or higher-flow vessel that causes a bit bigger bruise will go away in a few days or so, and can be hidden in the meantime by makeup.

For now a tiny bit of liquid foundation or concealer will hide these spots. What goes away in 20-30 minutes is the redness that mimics what happens after a mosquito bite. You need not worry a bit, but to be on the safe side next time you have Botox injections, avoid aspirin or ibuprofen 2 weeks before your appointment! Best wishes! Dr. Tholen

 

 

Web reference: http://www.mpsmn.com/carillon-clinic

Minneapolis Plastic Surgeon
5.0 out of 5 stars 90 reviews

There's no problem...just a tiny bruise in your skin...

+1

doesn't sound like it has anything to do with aspirin, alcohol, etc...just a tiny bruise that will disappear within several days to a week...it happens when you're poked with a needle...no matter how careful your doctor tries to be...just sensitive skin...
 

Las Vegas Dermatologist
5.0 out of 5 stars 7 reviews

Red dots from Botox injection

+1

There should be no reason to be concerned that any mark from a tiny Botox needle on the face would leave a permanent mark. There might have been a very tiny dried drop of blood at each insertion site, especially if you had any aspirin in the week prior to the Botox, or Ibuprofen  (Advil /  Motrin)  Alleve two days prior to the injections. Regardless of the cause, the tiny dots should be gone before long. Ask your doctor to see you in a week if there still there for an evaluation.

Web reference: http://www.thenyac.com/botox/index.html

Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Botox for crow's feet.

+1

There are several tiny blood vessels around the eyes and the red dots you see are tiny bruises caused by the injections and they will fade within a few days.  In the future, avoid substances that cause bruising such as alcohol, green tea, vitamin E, fish oils, garlic and anti-inflammatory agents such as Aspirin and Advil for 1 week before your Botox treatment.  The application of ice pre-treatment may also prevent bruising.  You may apply foundation to hide the bruises.

Toronto Dermatologist
5.0 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...